# SDR DL757020297

- Difficulty date: January 14, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 55,536 hours, 29,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 114N33108402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING LOOSE SEALER AT THE FUSELAGE STATION 900 SPLICE CORROSION WAS FOUND.  THE CORROSION EXTENDED FROM STR 16R  TO STR 13R ON THE STA 900 SPLICE STRAP.  THE SPLICE STRAP WAS REMOVED AND REPLACED DUE TO THE CORROSION BEING OUT OF LIMITS.
